# SDR 2003UALA00263

- Difficulty date: March 11, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 41,807 hours, 12,252 cycles
- Engine: Pwa PW2037
- Engine time: 31,890 hours, 10,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: T, C, J
- Precautionary procedure: E, A

## Discrepancy

A/C EXPERIENCED BIRD STRIKE IN THE NR 2 (RIGHT) ENGINE. UPDATE ROOT CAUSE DETERMINED TO BE AN 8-12 LB. CANADAN GOOSE. EWR DOES HAVE A WILDLIFE MITIGATION PROGRAM; HOWEVER, DISCUSSIONS ARE CONTINUING TO IMPROVE THEIR PROGRAM.
